Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering with erectile dysfunction, on hair loss medication, under depression due to personal issues. Cause and remedy?

Hello Doctor, I am 33 year old male right now for the past 2 years I am suffering from erectile dysfunction and as per my knowledge two things went wrong in me i.e. I took a hair loss medication (Minoxodil gel 5%) which I used for some 7 to 8 months and stopped and also I am under depression due to some my personal issues. Could you please help me
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
This can be accounted by Depression or some of the medicines, given for it.
You need to follow up with Psychiatrist AND Andrologist
Don't worry - things look simple and treatable
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor